RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 4, Pages 810–816 (Mi tvp29)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

On asymptotic expansions in the central limit theorem with explicit estimates of remainder terms

V. V. Senatov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper gives explicit estimates of exactness which guarantee asymptotic expansions in the central limit theorem.

Keywords: central limit theorem, asymptotic expansions, exactness of approximation.

DOI: https://doi.org/10.4213/tvp29

Full text: PDF file (757 kB)

English version:
Theory of Probability and its Applications, 2007, 51:4, 729–736

Bibliographic databases:


Citation: V. V. Senatov, “On asymptotic expansions in the central limit theorem with explicit estimates of remainder terms”, Teor. Veroyatnost. i Primenen., 51:4 (2006), 810–816; Theory Probab. Appl., 51:4 (2007), 729–736

Citation in format AMSBIB
\Bibitem{Sen06}
\by V.~V.~Senatov
\paper On asymptotic expansions in the central limit theorem with explicit estimates of remainder terms
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 4
\pages 810--816
\mathnet{http://mi.mathnet.ru/tvp29}
\crossref{https://doi.org/10.4213/tvp29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338071}
\zmath{https://zbmath.org/?q=an:1154.60023}
\elib{https://elibrary.ru/item.asp?id=9310066}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 4
\pages 729--736
\crossref{https://doi.org/10.1137/S0040585X9798275X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251875600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149016286}


Linking options:
  • http://mi.mathnet.ru/eng/tvp29
  • https://doi.org/10.4213/tvp29
  • http://mi.mathnet.ru/eng/tvp/v51/i4/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sobolev, “On asymptotic expansions in the central limit theorem”, Theory Probab. Appl., 52:3 (2008), 456–469  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Senatov, “On the polynomial analogue of the Chebyshev expansion”, Theory Probab. Appl., 52:3 (2008), 531–538  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. V. Senatov, “Some Asymptotic Decompositions in the Central Limit Theorem in the Multidimensional Case”, Theory Probab. Appl., 53:2 (2009), 256–268  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Senatov, “Multivariate analogs of the Chebyshev–Hermitte polynomial”, Theory Probab. Appl., 54:4 (2010), 659–676  mathnet  crossref  crossref  mathscinet  isi
    5. V. V. Senatov, “On quasi-nonuniform estimates of the approximation exactness in CLT”, Theory Probab. Appl., 55:3 (2011), 460–472  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:289
    Full text:91
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020